| Catalog Number |
WW1030EN |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that there was a numerical abnormality.The event occurred during patient use, and unknown patient harm/adverse event reported.
Additional Manufacturer Narrative
H3 and h6 - evaluation codes: updated.Device evaluation: one device was returned for investigation.Visual inspection noted no abnormalities in the appearance of the product.The customer's reported problem, there was a numerical abnormality, was not verified by functional testing.The complaint was not confirmed.The cause is presumed to be a malfunction in the sensor probe that was being used at the same time.No repairs required.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The device passed all functional tests after repair.